Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 14, NWS Melbourne, FL

March 9, 2012

NWS Melbourne, FL issued this small craft advisory at Mar 9, 2012, 3:17 PM EST. It took effect at Mar 10, 2012, 4:33 AM EST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2012, 3:17 PM EST (20:17 UTC)
In effect from
Mar 10, 2012, 4:33 AM EST
Expired
Mar 12, 2012, 10:00 AM EDT
In force
52 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WHUS72 KMLB 092017
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
317 PM EST FRI MAR 9 2012

AMZ550-552-570-572-101500-
/O.NEW.KMLB.SC.Y.0014.120310T1200Z-120311T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
317 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST SATURDAY TO 5 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM EST SATURDAY TO
5 AM EDT SUNDAY. 

* WINDS AND SEAS...A SURGE OF NORTH WINDS OF 20 TO 25 KNOTS WILL
  BUILD SEAS TO 7 TO 9 FEET EARLY SATURDAY OVER THE ATLANTIC
  WATERS NORTH OF CAPE CANAVERAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
449 
WHUS72 KMLB 100933
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EST SAT MAR 10 2012

AMZ555-575-110930-
/O.EXB.KMLB.SC.Y.0014.120311T0600Z-120312T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
433 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM EST SUNDAY TO 4 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST SUNDAY TO 4 AM
EDT MONDAY. 

* WINDS AND SEAS...A NORTHEAST TO EAST WIND SURGE 20 TO 25 KNOTS
  WILL BUILD SEAS OVER 7 FEET LATE TONIGHT AND ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-110930-
/O.EXT.KMLB.SC.Y.0014.120310T0933Z-120312T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
433 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS AND SEAS...A NORTHEAST WIND SURGE 20 TO 25 KNOTS WILL
  OCCUR THIS MORNING...THEN GUSTY WINDS WILL SHIFT TO THE EAST
  TONIGHT AND SUNDAY...BUILDING SEAS TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-110930-
/O.EXT.KMLB.SC.Y.0014.120310T1500Z-120312T0800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
433 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM EST THIS MORNING
TO 4 AM EDT MONDAY...

* WINDS AND SEAS...A NORTHEAST WIND SURGE 20 TO 25 KNOTS WILL
  OCCUR FROM LATE THIS MORNING THROUGH AFTERNOON...THEN GUSTY
  WINDS WILL SHIFT TO THE EAST TONIGHT AND SUNDAY...BUILDING SEAS
  TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
026 
WHUS72 KMLB 110757
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
357 AM EDT SUN MAR 11 2012

AMZ550-552-555-570-572-575-120800-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-120312T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
357 AM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS WILL OCCUR TODAY AND
  INTO EARLY MONDAY MORNING WITH SEAS 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
501 
WHUS72 KMLB 120140
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
940 PM EDT SUN MAR 11 2012

AMZ550-121400-
/O.EXT.KMLB.SC.Y.0014.000000T0000Z-120312T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
940 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS WILL OCCUR TONIGHT
  INTO EARLY MONDAY MORNING WITH SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-121400-
/O.EXT.KMLB.SC.Y.0014.000000T0000Z-120312T2000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
940 PM EDT SUN MAR 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS WILL OCCUR TONIGHT
  INTO MONDAY WITH SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
401 
WHUS72 KMLB 120717
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
317 AM EDT MON MAR 12 2012

AMZ552-555-122000-
/O.EXT.KMLB.SC.Y.0014.000000T0000Z-120312T1400Z/
/O.NEW.KMLB.SW.Y.0006.120312T1400Z-120312T2000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
317 AM EDT MON MAR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
THIS MORNING TO 4 PM EDT THIS AFTERNOON...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS DECREASING TO 10 TO
  15 KNOTS THROUGH LATE THIS MORNING. SEAS 6 TO 8 FEET SUBSIDING
  TO 4 TO 6 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-122000-
/O.EXT.KMLB.SC.Y.0014.000000T0000Z-120312T1400Z/
/O.NEW.KMLB.SW.Y.0006.120312T1400Z-120313T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
317 AM EDT MON MAR 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
THIS MORNING TO 8 AM EDT TUESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS DECREASING TO 10 TO
  15 KNOTS THROUGH LATE THIS MORNING. SEAS 6 TO 9 FEET SUBSIDING
  TO 5 TO 7 FEET THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-121400-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-120312T1400Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
317 AM EDT MON MAR 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...EAST WINDS 15 KNOTS DECREASING TO 10 TO 15 
  KNOTS THROUGH LATE THIS MORNING WITH SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 3:00 PM EST, 17 minutes earlier.

Area forecast discussion, Mar 9, 3:00 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EST FRI MAR 9 2012

.DISCUSSION...

THIS EVENING...SCATTERED SHOWERS ACROSS THE I-4 CORRIDOR NWD WITH A
SECONDARY AREA NORTH OF LAKE OKEECHOBEE WILL CONTINUE DRIFTING NWD INTO
THE EVENING. BOUNDARY INTERACTIONS ESP OVER THE INTERIOR FROM
OSCEOLA ACROSS ORANGE/VOLUSIA COUNTIES WL ADD SOME POTENTIAL FOR
INCREASED COVERAGE AS WELL AS POSSIBILITY OF AN ISOLATED STORM
THROUGH DUSK.

A WEAK UPR IMPULSE MOVING SWD TOWARD THE REGION HAS POTENTIAL TO
KEEP ACTIVITY GOING FOR A COUPLE OF HOURS AFTER DARK AND WL KEEP
AN ISOLATED EVENING MENTION. HAVE KEPT PATCHY FOG LATE TONIGHT DUE
TO RAIN COOLED AIR AND LIGHT TO CALM WINDS.

NEXT COOL FRONT WL SURGE SOUTH THROUGH MOST OF THE AREA EARLY
SATURDAY AND CONTINUE A SOUTHWARD TRACK DOWN THE REMAINDER OF THE
FLORIDA PENINSULA BY EARLY AFTERNOON. HAVE INCLUDED A SLIGHT CHC OF
SHOWERS AHEAD OF THE FRONTAL PSG. NORTH NORTHEAST WINDS 10-15 MPH
DEVELOPING FROM N-S IN THE MORNING WILL CONTINUE TO VEER TO
NORTHEAST AND EAST-NORTHEAST DURING THE DAY WHILE SPEEDS INCREASE
TO 15-20 MPH AND GUSTY. A LAKE WIND ADVISORY MAY BE NECESSARY ON
SATURDAY FOR A PORTION OF THE AREA.

SAT NIGHT...UPPER LEVEL RIDGE SHIFTS EAST AS A STRONG MID LEVEL
TROUGH MOVES ACROSS THE PLAINS AND UPPER MISSISSIPPI RIVER VALLEY.
SURFACE HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES STRETCHES
NORTHEAST AND SOUTHWARD AS THE ENERGY ASSOCIATED WITH THE UPPER
TROUGH SLIDES OVER THE APEX OF THE UPPER RIDGE. AS THE HIGH BUILDS
OVER THE SOUTHEAST AND FLORIDA THE ANTICYCLONIC FLOW AROUND IT
PULLS ATLANTIC MOISTURE INTO CENTRAL FLORIDA WITH THE BEST MOISTURE
AT THE COAST AND INLAND TOWARD LAKE OKEECHOBEE. BEST RAIN CHANCES
ARE SATURDAY EVENING FOR EVERYWHERE AND ALONG THE COAST CAPE
CANAVERAL SOUTH AFTER MIDNIGHT.

SUN...MODELS LIFTING THE SHORT WAVE MORE NORTH NORTHEAST THAN
PREVIOUS RUN THUS RAIN CHANCES HAVE BACKED OFF TO AROUND 20
PERCENT/SLIGHT CHANCE ALONG THE COAST IN THE MORNING AND ALL OF EAST
CENTRAL FLORIDA DURING THE AFTERNOON AS THE ATMOSPHERE HEATS UP AND
BECOMES MORE UNSTABLE. STILL UNDER THE UPPER LEVEL RIDGE SO THE
ATMOSPHERE SHOULD BE CAPPED IN THE MID LEVELS.

SUN NIGHT...EAST TO SOUTHEAST FLOW WILL CONTINUE TO FEED ATLANTIC
MOISTURE INTO EAST CENTRAL FLORIDA HOWEVER WITH LOSS OF DAYTIME
HEATING AND A MORE STABLE MARINE AIR MASS BEING ADVECTED INTO EAST
CENTRAL FLORIDA ANY PRECIP WILL BE LIMITED TO THE COAST SOUTH OF
VERO BEACH WHERE THERE IS USUALLY BETTER CHANCES FOR OVERNIGHT
COASTAL CONVERGENCE SHOWERS.

OVERNIGHT LOWS BOTH SAT AND SUN SHOULD BE IN THE MID AND UPPER 50S
NORTH OF INTERSTATE 4 AND IN THE COOLER POCKETS WEST OF SAINT LUCIE
AND MARTIN COUNTIES TO THE LOW AND MID 60S EVERYWHERE ELSE EXCEPT
FOR THE UPPER 60S AT THE BEACHES FROM SOUTH BREVARD TO HOBE SOUND
AND JUPITER INLET.

MON-THU...(PREVIOUS DISC) ONSHORE FLOW GENERALLY DEEPENS THROUGH
THE PERIOD AS SURFACE HIGH PRESSURE LINGERS OFF OF THE MID
ATLANTIC COAST WEAKENING SLIGHTLY THROUGH THIS TIME. REALISTICALLY
A 20 PERCENT CHANCE OF RAIN OR LESS MAY EXIST THROUGH THE
PERIOD...THOUGH WILL NOT BLANKET EACH PERIOD WITH 20 PERCENT
POPS...THUS ALLOWING FUTURE SHIFTS TO GET A BETTER AND ACCURATE
GRIP OF MODEL CONSISTENCY AND ENTERING SMALL POPS WHEN NEEDED
DURING THE SHORT TERM. FEEL THAT GREATEST CHANCES WILL EXIST ALONG
THE EAST COAST WITH LOWER CHANCES FURTHER INLAND (WESTWARD).

OVERALL TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE CLIMO WITH UPPER
70S ALONG THE COAST AND NEAR 80 DEGREES TO LOWER 80S INTO THE
INTERIOR. LOWS A BIT MILDER AND IN THE UPPER 50S TO LOWER
60S...EXCEPT MIDDLE 60S TREASURE COAST DUE TO THE CONTINUED MARINE
INFLUENCE.

&&

.AVIATION...
PRIMARILY VFR CONDITIONS WILL BE INTERRUPTED BY ISOLD SHRA WITH
CIGS NR FL 030 THROUGH 02Z. BCMG VFR AREAWIDE THROUGH 08Z THEN
AREAS MIFG 4-5SM THROUGH DAYBREAK SATURDAY.

&&

.MARINE...
WINDS AND SEAS CONTINUE TO DIMINISH THIS EVENING...HOWEVER AND THE
LULL WILL BE RELATIVELY SHORT LIVED BEFORE ONSET OF NEXT NLY MARINE
SURGE SATURDAY MORNING. TIMING OF ADVISORY LEVEL WINDS AOA 20 KTS
WILL BEGIN EARLY SATURDAY AND SPREAD SOUTH TO AROUND CAPE
CANAVERAL BY MID DAY SATURDAY. INITIAL SCA WILL BEGIN 12Z SATURDAY
NORTH OF SEBASTIAN INLET WITH GRADUAL EXPANSION SOUTH EXPECTED
ALONG TREASURE COAST LATER ON SATURDAY.

SUN-WED...EASTERLY FLOW EXPECTED THROUGH MID WEEK. WINDS DIMINISH TO
15 KNOTS OR LESS TUESDAY AS THE PRESSURE GRADIENT RELAXES. LONG
PERIOD EASTERLY SWELL COMPONENT TO 6 FEET AND EASTERLY WINDS AROUND
20 KNOTS WILL RESULT IN AT LEAST SMALL CRAFT EXERCISE CAUTION
CONDITIONS IF NOT SMALL CRAFT ADVISORY FOR SUNDAY AND MONDAY.

&&

.FIRE WEATHER...
SUN-TUE...GUSTY ONSHORE FLOW AROUND 20 MPH WILL WORK ITS WAY
INLAND AND HAMPER ANY ONGOING WILDFIRE EFFORTS ACROSS EAST CENTRAL
FLORIDA SUN AND MON. DISPERSIONS WILL REMAIN HIGH THIS WEEKEND.
WINDS EXPECTED TO DIMINISH TO AROUND 15 MPH TUE AND WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  74  61  74 /  30  20  20  20
MCO  63  80  62  79 /  20  20  20  20
MLB  66  79  67  77 /  30  20  20  20
VRB  62  81  66  78 /  30  20  20  20
LEE  62  77  59  78 /  20  20  20  20
SFB  64  78  61  78 /  20  20  20  20
ORL  64  79  61  78 /  20  20  20  20
FPR  61  80  65  78 /  30  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 AM EST SATURDAY TO 5 AM EDT SUNDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....WIMMER
Hazardous weather outlook, Mar 9, 4:54 AM EST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EST FRI MAR 9 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
454 AM EST FRI MAR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
HIGHER MOISTURE AND AN APPROACHING UPPER LEVEL DISTURBANCE WILL
BRING A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS. THE
MAIN CHANCE FOR STORMS SHOULD BE ACROSS THE INTERIOR WHERE A
COLLISION BETWEEN THE EAST AND WEST COAST SEA BREEZE BOUNDARIES
OCCURS DURING THE LATE AFTERNOON AND EARLY EVENING. A SLIGHT PUSH
BACK TOWARDS THE EAST COAST IS EXPECTED DURING THE EVENING. THE
MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES AND
SMALL HAIL.

.RIP CURRENT IMPACT...
MODERATE EAST SWELLS WILL PRODUCE DANGEROUS BREAKING WAVES WITH A
HIGH RIP CURRENT RISK. ONLY ENTER THE SURF NEAR A LIFEGUARD. NEVER
SWIM ALONE IN THE OCEAN.

.MARINE THUNDERSTORM GUST IMPACT...
THERE IS A SLIGHT CHANCE FOR STORMS OVER THE MAINLAND THIS
AFTERNOON AND EVENING. GUSTY WINDS 30 TO 35 MPH AND LIGHTNING
STRIKES WILL BE POSSIBLE OVER INLAND LAKES AND THE INTRACOASTAL
WATERS. STORM MOVEMENT SHOULD BE SLOWLY TO THE EAST AT 5 TO 10 MPH.

.WIND AND SEA IMPACT...
EVEN THOUGH WINDS ARE DIMINISHING...LINGERING EAST SWELLS WILL
PRODUCE DANGEROUS CONDITIONS FOR SMALL CRAFT NEAR INLETS DURING
THE OUTGOING TIDE...GENERALLY FROM AROUND 8:30 AM THROUGH MIDDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE WEEKEND
AS A NORTHEAST WIND SURGE WORKS DOWN THE COAST ON SATURDAY AND
GUSTY EAST WINDS OCCUR ON SUNDAY.

THE SURF ZONE WILL ALSO BE DANGEROUS OVER THE WEEKEND AND THE RIP
CURRENT THREAT WILL REMAIN ELEVATED INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR CONDITIONS AND SELF ACTIVATE THIS
AFTERNOON IF NECESSARY.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 5:13 PM ESTSpecial Weather StatementMLBSeminole47 min
Mar 9, 5:19 PM ESTSpecial Marine WarningMLB56 min
Mar 9, 6:03 PM ESTSpecial Weather StatementMLBBrevard57 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.